RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 195, Number 1  


Model algebras, multiplicities, and representability indices of varieties of associative algebras
A. V. Grishin
3
Averaging of parabolic inclusions
V. S. Klimov
21
Schottky-type groups and minimal sets of horocycle and geodesic flows
M. S. Kulikov
37
Isothermic coordinates on singular surfaces
V. M. Miklyukov
69
New examples of Hamilton-minimal and minimal Lagrangian manifolds in $\mathbb C^n$ and $\mathbb C\mathrm P^n$
A. E. Mironov
89
Global attractor of a contact parabolic problem in a thin two-layer domain
A. M. Rekalo, I. D. Chueshov
103
Maximum-rank root subsystems of hyperbolic root systems
P. V. Tumarkin
129
An approximation theorem for entire functions of exponential type and stability of zero sequences
B. N. Khabibullin
143
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019